On the asymptotic expansion of the q-dilogarithm
© Bouzeffour and Halouani 2016
Received: 25 August 2015
Accepted: 13 March 2016
Published: 9 May 2016
In this work, we study some asymptotic expansion of the q-dilogarithm at \(q=1\) and \(q=0\) by using the Mellin transform and an adequate decomposition allowed by the Lerch functional equation.
Keywordsq-special functions difference-differential equations
In Section 2.5, Corollary 10 of , Kirillov and Ueno and Nishizawa derived the asymptotic expansion (1.5) by using the Euler-Maclaurin summation formula; see also , an integral representation of Barnes type for the q-dilogarithm. Second, we use the Lerch functional equation to decompose the integrand and to apply the Cauchy theorem.
3 Asymptotic at \(q=1\)
The integral (2.28) will be used to derive asymptotic expansions of the q-dilogarithm. The contour of integration is moved at first to the left to obtain an asymptotic expansion at \(q=1\) and then to the right to get an asymptotic expansion at \(q=0\).
4 Asymptotic at \(q=0\)
The first author would like to extend his sincere appreciation to the Deanship of Scientific Research at King Saudi University for funding this Research group No. (RG-1437-020).
Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
- Abramowitz, M, Stegun, IA: Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables. Dover, New York (1972). ISBN:0-486-61272-4 MATHGoogle Scholar
- Kirillov, AN: Dilogarithm identities. Prog. Theor. Phys. Suppl. 118, 61-142 (1995) MathSciNetView ArticleMATHGoogle Scholar
- Berndt, BC: Ramanujan’s Notebooks. Part IV. Springer, Berlin (1994) View ArticleMATHGoogle Scholar
- Hardy, GH, Littlewood, JE: Note on the theory of series (XXIV): a curious power series. Proc. Camb. Philos. Soc. 42, 85-90 (1946) MathSciNetView ArticleMATHGoogle Scholar
- McIntosh, RJ: Some asymptotic formulae for q-shifted factorials. Ramanujan J. 3, 205-214 (1999) MathSciNetView ArticleMATHGoogle Scholar
- Lewin, L: Polylogarithms and Associated Functions. North-Holland, New York (1981). ISBN:0-444-00550-1 MATHGoogle Scholar
- Olver, FWJ, Lozier, DW, Boisvert, RF, Clark, CW (eds.): NIST Handbook of Mathematical Functions. Cambridge University Press, Cambridge (2010). http://dlmf.nist.gov MATHGoogle Scholar
- Koornwinder, TH: Special functions and q-commuting variables. In: Ismail, MEH, Masson, DR, Rahman, M (eds.) Special Functions, q-Series and Related Topics. Fields Institute Communications, vol. 14, pp. 131-166. Am. Math. Soc., Providence (1997) Google Scholar
- Whittaker, ET, Watson, GN: A Course in Modern Analysis, 4th edn. Cambridge University Press, Cambridge (1990) MATHGoogle Scholar
- Apostol, TM: On the Lerch zeta function. Pac. J. Math. 1, 161-167 (1951) MathSciNetView ArticleMATHGoogle Scholar
- Paris, RB, Kaminsky, D: Asymptotics and the Mellin-Barnes Integrals. Cambridge University Press, New York (2001). ISBN:0-521-79001-8 View ArticleMATHGoogle Scholar